# SDR DL72K000655

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE CRACK IS THROUGH THE SKIN, DOUBLER AND BEARSTRAP AND IS APPROXIMATELY 2 INCHES LONG.  THE CRACK WAS CUT OUT AND REPAIRED PER ERA 334242-14 WITH AND EXTERNAL REPAIR DOUBLER AND TRIPLER.  THE DAMAGE WAS FOUND AT HMV.
